zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global well-posedness of the KP-I initial-value problem in the energy space. (English) Zbl 1188.35163
Summary: We prove that the KP-I initial-value problem $$\cases \partial_tu+\partial_x^3u-\partial_x^{-1}\partial_y^2u+\partial_x(u^2/2)=0 &\text{on}\,\Bbb{R}^2_{x,y}\times\Bbb{R}_t;\\ u(0)=\varphi, \endcases$$ is globally well-posed in the energy space $$\bold{E}^1(\Bbb{R}^2)=\big\{\phi:\Bbb{R}^2\to\Bbb{R}: \|\varphi\|_{\bold{E}^1(\Bbb{R}^2)}\approx\|\varphi\|_{L^2}+\|\partial_x\varphi\|_{L^2}+\big\|\partial_x^{-1}\partial_y\varphi\big\|_{L^2}<\infty\big\}.$$

35Q53KdV-like (Korteweg-de Vries) equations
35B45A priori estimates for solutions of PDE
Full Text: DOI arXiv
[1] Ablowitz, M.J., Clarkson, P.A.: Solitons, nonlinear evolution equations and inverse scattering. Lond. Math. Soc. Lect. Note Ser., vol. 149. Cambridge University Press, Cambridge (1991) · Zbl 0762.35001
[2] Ablowitz, M.J., Segur, H.: Solitons and the Inverse Scattering Transform. SIAM Stud. Appl. Math., vol. 4. Soc. Ind. Appl. Math. (SIAM), Philadelphia, Pa. (1981) · Zbl 0472.35002
[3] Alexander, J.C., Pego, R.L., Sachs, R.L.: On the transverse instability of solitary waves in the Kadomtsev--Petviashvili equation. Phys. Lett., A 226, 187--192 (1997) · Zbl 0962.35505 · doi:10.1016/S0375-9601(96)00921-8
[4] Ben-Artzi, M., Saut, J.-C.: Uniform decay estimates for a class of oscillatory integrals and applications. Differ. Integral Equ. 12, 137--145 (1999) · Zbl 1016.35006
[5] Bona, J.L., Smith, R.: The initial-value problem for the Korteweg--de Vries equation. Philos. Trans. R. Soc. Lond., Ser. A 278, 555--601 (1975) · Zbl 0306.35027 · doi:10.1098/rsta.1975.0035
[6] Bona, J.L., Souganidis, P.E., Strauss, W.A.: Stability and instability of solitary waves of Korteweg--de Vries type. Proc. R. Soc. Lond., Ser. A 411, 395--412 (1987) · Zbl 0648.76005 · doi:10.1098/rspa.1987.0073
[7] De Bouard, A., Saut, J.-C.: Solitary waves of generalized Kadomtsev--Petviashvili equations. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 14, 211--236 (1997) · Zbl 0883.35103 · doi:10.1016/S0294-1449(97)80145-X
[8] Bourgain, J.: Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations II. The KdV-equation. Geom. Funct. Anal. 3, 209--262 (1993) · Zbl 0787.35098 · doi:10.1007/BF01895688
[9] Bourgain, J.: On the Cauchy problem for the Kadomtsev--Petviashvili equation. Geom. Funct. Anal. 3, 315--341 (1993) · Zbl 0787.35086 · doi:10.1007/BF01896259
[10] Cazenave, T., Lions, P.-L.: Orbital stability of standing waves for some nonlinear Schrödinger equations. Commun. Math. Phys. 85, 549--561 (1982) · Zbl 0513.35007 · doi:10.1007/BF01403504
[11] Christ, M., Colliander, J., Tao, T.: A priori bounds and weak solutions for the nonlinear Schrödinger equation in Sobolev spaces of negative order. Preprint (2006) · Zbl 1136.35087
[12] Colliander, J., Ionescu, A.D., Kenig, C.E., Staffilani, G.: Weighted low-regularity solutions of the KP-I initial-value problem. Preprint (2007) · Zbl 1142.35076
[13] Ionescu, A.D., Kenig, C.E.: Local and global well-posedness of periodic KP-I equations. In: Mathematical Aspects of Nonlinear Dispersive Equations. Ann. Math. Stud., vol. 163, pp.181--211. Princeton Univ. Press, Princeton, NJ (2007) · Zbl 05218195
[14] Iorio, R.J., Nunes, W.V.L.: On equations of KP-type. Proc. R. Soc. Edinb., Sect. A, Math. 128, 725--743 (1998) · Zbl 0911.35103
[15] Kenig, C.E., Ponce, G., Vega, L.: Well-posedness and scattering results for the generalized Korteweg--de Vries equation via the contraction principle. Commun. Pure Appl. Math. 46, 527--620 (1993) · Zbl 0808.35128 · doi:10.1002/cpa.3160460405
[16] Kenig, C.E., Ponce, G., Vega, L.: The Cauchy problem for the Korteweg--de Vries equation in Sobolev spaces of negative indices. Duke Math. J. 71, 1--21 (1993) · Zbl 0787.35090 · doi:10.1215/S0012-7094-93-07101-3
[17] Kenig, C.E.: On the local and global well-posedness theory for the KP-I equation. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 21, 827--838 (2004) · Zbl 1072.35162 · doi:10.1016/j.anihpc.2003.12.002
[18] Kenig, C.E., Martel, Y.: Asymptotic stability of solitons for the Benjamin--Ono equation. Preprint (2008) · Zbl 1247.35133
[19] Klainerman, S., Machedon, M.: Space-time estimates for null forms and the local existence theorem. Commun. Pure Appl. Math. 46, 1221--1268 (1993) · Zbl 0803.35095 · doi:10.1002/cpa.3160460902
[20] Koch, H., Tataru, D.: A-priori bounds for the 1-d cubic NLS in negative Sobolev spaces. Preprint (2006) · Zbl 1169.35055
[21] Martel, Y., Merle, F.: Asymptotic stability of solitons for subcritical generalized KdV equations. Arch. Ration. Mech. Anal. 157, 219--254 (2001) · Zbl 0981.35073 · doi:10.1007/s002050100138
[22] Martel, Y., Merle, F.: Asymptotic stability of solitons of the subcritical gKdV equations revisited. Nonlinearity 18, 55--80 (2005) · Zbl 1064.35171 · doi:10.1088/0951-7715/18/1/004
[23] Molinet, L., Saut, J.-C., Tzvetkov, N.: Well-posedness and ill-posedness results for the Kadomtsev--Petviashvili-I equation. Duke Math. J. 115, 353--384 (2002) · Zbl 1033.35103 · doi:10.1215/S0012-7094-02-11525-7
[24] Molinet, L., Saut, J.-C., Tzvetkov, N.: Global well-posedness for the KP-I equation. Math. Ann. 324, 255--275 (2002) · Zbl 1008.35060 · doi:10.1007/s00208-002-0338-0
[25] Molinet, L., Saut, J.-C., Tzvetkov, N.: Correction: Global well-posedness for the KP-I equation. Math. Ann. 328, 707--710 (2004) · Zbl 1055.35103 · doi:10.1007/s00208-003-0506-x
[26] Rousset, F., Tzvetkov, N.: Transverse nonlinear instability for two-dimensional dispersive models. Preprint (2007) · Zbl 1169.35374
[27] Saut, J.-C.: Remarks on the generalized Kadomtsev--Petviashvili equations. Indiana Univ. Math. J. 42, 1011--1026 (1993) · Zbl 0814.35119 · doi:10.1512/iumj.1993.42.42047
[28] Takaoka, H., Tzvetkov, N.: On the local regularity of the Kadomtsev--Petviashvili-II equation. Int. Math. Res. Not. 2001, 77--114 (2001) · Zbl 0977.35126 · doi:10.1155/S1073792801000058
[29] Tataru, D.: Local and global results for wave maps I. Commun. Partial Differ. Equations 23, 1781--1793 (1998) · Zbl 0914.35083 · doi:10.1080/03605309808821400
[30] Weinstein, M.I.: Lyapunov stability of ground states of nonlinear dispersive evolution equations. Commun. Pure Appl. Math. 39, 51--67 (1986) · Zbl 0594.35005 · doi:10.1002/cpa.3160390103
[31] Weinstein, M.I.: Existence and dynamic stability of solitary wave solutions of equations arising in long wave propagation. Commun. Partial Differ. Equations 12, 1133--1173 (1987) · Zbl 0657.73040 · doi:10.1080/03605308708820522